# SDR UPS01236756

- Difficulty date: August 27, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N916UP
- Make and model: Boeing 727172C
- Aircraft serial: 19808
- Aircraft time: 46,642 hours, 37,972 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Bs293.5rbl23
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SUSPECT CRACK R/H NLG PRESSURE WEB RBL 23 BS 293.5     NDT TO LOCATE CRACK ENDS, STOP DRILLED AND REPAIRED IAW SRM 51-40-2
